# SDR SWAA2024040961334

- Difficulty date: March 10, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AT AFT GALLEY AREA.   REPLACED ENTRY DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801.
